Boundedness of Parabolic Singular Integrals and Marcinkiewicz Integrals on Triebel-Lizorkin Spaces
Year: 2011
Analysis in Theory and Applications, Vol. 27 (2011), Iss. 1 : pp. 59–75
Abstract
In this paper, we obtain the boundedness of the parabolic singular integral operator T with kernel in L(logL)1/γ(Sn−1) on Triebel-Lizorkin spaces. Moreover, we prove the boundedness of a class of Marcinkiewicz integrals μΩ,q(f) from ‖f‖˙F0,qp(Rn) into Lp(Rn).
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.1007/s10496-011-0059-x
Analysis in Theory and Applications, Vol. 27 (2011), Iss. 1 : pp. 59–75
Published online: 2011-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 17
Keywords: parabolic singular integral Triebel-Lizorkin space Marcinkiewica integral rough kernel.